# SDR AWXA9700191

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2722 · Rudder Actuator
- Part: Rudder Pcu
- Part number: 65C370529
- Condition: Malfunction
- Location: Rudder
- Part time: 28,803 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RUDDER AND AIRCRAFT SHUDDERED EXCESSIVELY DURING DEFLECTION OF RIGHT RUDDER.  LEFT RUDDER DEFLECTION NORMAL.  REMOVED AND REPLACED RUDDER PCU AND C/W ADJUSTMENT TEST.  NO DEFECTS NOTED, OPS NORMAL.
